# SDR VTZA98270

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N627BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7233
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fecu
- Part number: 860D10014
- Condition: Failed
- Location: E/E Bay
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IND/IAD - FLT 6723 - DURING LANDING ON 8-25-98 AT 1150 HOURS, EXPERIENCED A FLAP FAIL MESSAGE ON THE MASTER CAUTION PANEL.  AIRCRAFT DECLARED AN EMERGENCY AND LANDED AT IAD WITH NO FURTHER INCIDENT.  MAINTENANCE CONTROL WAS NOTIFIED AND AIRCRAFT WAS TAXIED TO HANGAR FOR TROUBLESHOOTING AND MAINTENANCE.  MAINTENANCE FOUND THE FECU HAD FAILED.  FECU WAS REMOVED AND REPLACED AND ALL PERTINENT CHECKS ACCOMPLISHED.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (X)
